# SDR CALA2018122402632

- Difficulty date: December 22, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 72,670 hours, 8,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 717101
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFER NR L/P 9469436 - SPEC NO. B777-33-3-7025 - DURING LLAR EME R LT CAPACITY TEST FOUND LLAR ELECTRONIC COMPARTMENT BATTERY M02 3 LOW VOL VOLTAGE LLAR ELECTRONIC COMPARTMENT DWG PACK M023 REPLACED, NEW BATTERY TEST CARRIED OUT FOUND NORMAL, REF AMM 33-51-06-960-802 REV.84 ADD EMP:V903182 IDT BY TA646 ADD EMP:V905511
